# SDR SWIA200110060

- Difficulty date: July 23, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 7,981 hours, 11,630 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

INTERMITTENT FIRE BELL DURING GOUND OPERATIONS.  NO LIGHTS SUPPORTING INDICATION. REPLACED AURAL WARNING UNIT.  OPS CHECK GOOD.
